# SDR 95ZZZX1814

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76YV
- Make and model: Beech 1900C
- Aircraft serial: UC76
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve Assy
- Part number: 311271401
- Condition: Fretted
- Location: Gas Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CAUSE OF FAILURE IS A FAULTY BLEED VALVE.  THE DEFINITE CAUSE IS STILL UNDER INVESTIGATION.
